MathSciNet Relay Station
MathSciNet bibliographic data
MR1806045 (2001k:34059) 34C10
Kirane, Mokhtar; Rogovchenko, Yuri V. On oscillation of nonlinear second order differential equation with damping term. Appl. Math. Comput. 117 (2001), no. 2-3, 177–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement